MAUDE Adverse Event Report: CARDINAL HEALTH, INC. VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH, INC. VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the vistec sponge that only had 9 sponges in it instead of 10.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.

Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21529683
Report Number1423537-2025-00118
Device Sequence Number15876942
Product Code GDY
UDI-Device Identifier20192253047292
UDI-Public(01)20192253047292(10)24G032362
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7318
Device Catalogue Number7318
Device Lot Number24G032362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown